# SDR TAMF20250910053

- Difficulty date: September 8, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N330QT
- Make and model: Airbus A330-243F
- Aircraft serial: 1368
- Aircraft time: 49,010 hours, 15,176 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 30,332 hours, 7,762 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: RB211TRENT772B60
- Part serial: 42180
- Condition: Bird Ingestion
- Location: Zone 400
- Part time: 30,332 hours, 7,762 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING THE PREFLIGHT WALKAROUND INSPECTION, EVIDENCE OF A BIRD STRIKE WAS IDENTIFIED ON ENGINE 1.  DURING THE BORESCOPE INSPECTION OF ENGINE 1, DAMAGE WAS IDENTIFIED ON STAGE 1 OF THE INTERMEDIATE PRESSURE (IP) COMPRESSOR. THE REPLACEMENT OF ENGINE 1 IS CURRENTLY IN PROGRESS.  REFERENCE MANUALS USED: AIRBUS AMM 71-00-00-200-803-A, AMM 72-00-00-200-812/813, AMM TASK 72-00-00-200-815-A, AMM TASK 72-00-00-200-818-A, AMM TASK 72-00-00-200-852-A
